MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC 10 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, HEMORRHOID

WILSON-COOK MEDICAL INC 10 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, HEMORRHOID
Model Number G31919
Medical Device Problem Codes Failure to Fire (2610); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is on-going.A follow-up emdr will be submitted within 30 days of receipt of new information.
 
Event or Problem Description
During an endoscopic ligation procedure for internal hemorrhoids, the physician used a cook 10 shooter saeed multi-band ligator.It was reported that the user flipped the endoscope and released one band and preparing to release second band, the band could not be released.After changing the endoscope position from reverse to forwarding, it still could not be released.User retracted the device from patient but it still could not be released.After reinstalling it again, the remaining bands could not be released [unable to deploy bands - subject of report].The procedure was completed with another of the same device.Other than the deployed bands, a section of the device did not remain in the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a white plastic bag with an open box and tray from the lot number provided in the report.The label matches the product returned.Some bands were not returned with the device.Our laboratory evaluation of the product said to be involved confirmed the report based on the condition of the returned device.A visual inspection showed that 6 bands remained on the barrel, one of the black bands had moved slightly along the barrel, and a portion of the trigger cord had come away from the barrel and was no longer properly retained under the bands.All twenty of the deployment beads are present on the trigger cord.Correct bead placement could not be verified due to the trigger cord still being attached to the barrel.The beads were examined using magnification and found to be correctly filled and had no evidence of excess flash.The length of the trigger cord was measured between the knots which is within the established tolerance.The trigger cord was intact and not broken.A function test was not performed to deploy the remaining band due to the condition of the returned device.The subassembly history record for the trigger cord said to be involved was reviewed.The quality control tensile test performed on a sample of the manufactured units met the acceptance criteria.A product-specific discrepancy that could have caused or contributed to this observation was not observed during our laboratory analysis.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the report.One leg of the trigger cord was found to be extended from underneath the bands and is the most likely cause of difficult deployment.A definitive cause for the reported observation could not be determined.Prior to distribution, all 10 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment, no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
10 SHOOTER SAEED MULTI-BAND LIGATOR
Common Device Name
LIGATOR, HEMORRHOID
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23963891
Report Number1037905-2026-00004
Device Sequence Number15804088
Product Code FHN
UDI-Device Identifier00827002319196
UDI-Public(01)00827002319196(17)260203(10)W4910718
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2026
Device Model NumberG31919
Device Catalogue NumberMBL-U-10
Device Lot NumberW4910718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS 290 GASTROSCOPE
Patient Age39 YR
Patient SexMale
Patient Weight60 KG